# SDR HEEA0011122

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skidtube
- Part number: 412050015109
- Condition: Corroded
- Location: Lt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE CORRODED BEYOND LIMITS .034. SENT TO AIRBORNE SUPPLY, INC. FOR INSPECTION AND REPAIR.
